Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pettis decomposition for universally scalarly measurable functions


Author: Elizabeth M. Bator
Journal: Proc. Amer. Math. Soc. 104 (1988), 795-800
MSC: Primary 28B05; Secondary 46G10
MathSciNet review: 964859
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ K$ is a compact Hausdorff space, $ X$ is a Banach space, and $ f:K \to {X^ * }$ is bounded and universally scalarly measurable, then $ f$ is $ \mu $-Pettis decomposable for every Radon measure $ \mu $ on $ K$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964859-6
PII: S 0002-9939(1988)0964859-6
Keywords: Banach space, Pettis integral, universally scalarly measurable, Bourgain property
Article copyright: © Copyright 1988 American Mathematical Society